# SDR DLM90080202

- Difficulty date: February 7, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 88496
- Condition: Gouged
- Location: Bs 674-798
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK GOUGED AND CORRODED OUT OF LIMITS FS 674-798 RBL 22.  REMOVED AND REPLACED DAMAGED SEAT TRACK, IAW MD90 SRM 53-40-01FIG 6 VOL I.
